# SDR CALA0400093

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SIDE LOWER AFT PRESSURE BULKHEAD CENTER CHANNEL STIFFENER CORRODED AT BS 1016-1025, BL 0.  STIFFENERS AND SPLICES WERE INSTALLED IAW BOEING DRAWING 65C28106.
